MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 1010
Medical Device Problem Codes Connection Problem (2900); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a change out procedure the physician was unable to loosen the setscrew on the subcutaneous implantable cardioverter defibrillator (s-icd) even after trying multiple wrenches.It was noted the non-torque wrench ratched but did not turn the setscrew.The physician was concerned that the threads were jammed.After multiple attempts the physician put mineral oil in and waited five minutes.Then they were able to successfully retract the setscrew and remove the terminal pin.There was no damage to the terminal pin of the electrode, and it had good sensing measurements and was able to remain implanted with the new device.It was noted the header of the explanted s-icd was damaged.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory visual inspection revealed the medical adhesive that filled the spot weld wire cavity of the high voltage setscrew connector block had been cut away and the spot weld wire had been broken away from its spot weld and cut.A portion of the wire was missing, and the remaining portion of the wire was no longer connected.During testing the setscrew operated normally in both directions.It was noted that the feedthrough wires were damaged at explant during attempts to loosen the stuck high voltage setscrew.Analysis noted that based upon what was seen in the field, the setscrew was stuck up inside the capture washer, however upon receipt for analysis the setscrew was loose and operated normally.

Brand Name
SQ-RX PULSE GENERATOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16539910
Report Number2124215-2023-12017
Device Sequence Number15280303
Product Code LWS
UDI-Device Identifier00802526562808
UDI-Public00802526562808
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/25/2015
Device Model Number1010
Device Catalogue Number1010
Device Lot NumberA010891
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2020
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2023
Initial Report FDA Received Date03/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale